# SDR HNAA2016062000190

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 58,418 hours, 66,603 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 RED FLOOR MOUNTED EMERGENCY LIGHTS AT ROW 1D, F WILL NOT ILLUMINATE.  FOUND LOOSE CONNECTION AT ROW 1, RECONNECTED LOOSE CONNECTOR.  OPS CHECK GOOD.  OK FOR SERVICE.
